MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS
Model Number AAB00
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age/date of birth: unknown/ not provided.Sex/gender: unknown/ not provided.If implanted; give date: lens was not implanted; if explanted; give date: lens was not implanted, therefore not explanted.Phone:(b)(6).All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the he iol plastic tray was found in the carton box without a single plastic wrapping, and therefore, not sterile.No patient involvement was reported and no additional information was provided.
 
Additional Manufacturer Narrative
Section d10: device available for evaluation? yes.Section d10: returned to manufacturer on: 1/5/2021.Section h3: device returned to manufacturer? yes.Device evaluation: visual inspection under magnification of the returned material, revealed particles and debris on the lens.However the lens was returned outside the lens case.And without an inner and outer pouch.And therefore, cannot be confirmed to be related to the manufacturing process.Sterility issues could not be confirmed, because no inner and outer pouch were received for evaluation.The complaint issue could not be confirmed.And no product deficiency could be identified.Manufacturing record evaluation: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification. a search revealed, that no additional complaints for this order number have been received.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
SENSAR
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key10909577
Report Number2648035-2020-00892
Device Sequence Number3084141
Product Code HQL
UDI-Device Identifier05050474548695
UDI-Public(01)05050474548695(17)230604
Combination Product (Y/N)Y
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/04/2023
Device Model NumberAAB00
Device Catalogue NumberAAB0000215
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/05/2021
Initial Date Received by Manufacturer 10/29/2020
Supplement Date Received by Manufacturer01/19/2021
Initial Report FDA Received Date11/26/2020
Supplement Report FDA Received Date01/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1